# SDR DL738021137

- Difficulty date: September 25, 2002
- Submitted: October 3, 2002
- Operation: Air carrier
- Aircraft: N390DA
- Make and model: Boeing 737832
- Aircraft serial: 30536
- Aircraft time: 7,501 hours, 3,491 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Indicator
- Part number: 10619265
- Part serial: 627
- Condition: Faulty
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FLAPS COMMANDED TO 5 DEG, STOPPED SHORT OD FLAPS 1.  NEEDLES SPLIT PRIOR TO LANDING, NEEDLES MATCHED AT/SHORT OF FLAPS 1 DEG.  REPLACED INDICATOR, OPERATED FLAPS SEVERAL TIMES.  OPS OK.  BITE OF FSEU, NO FAULTS FOUND, NO CURRENT FAULTS.
